# SDR REXA2022100500803

- Difficulty date: September 25, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 67053511081
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER BETWEEN F.S. 969 TO F.S. 985 IS CORRODED AT STGR 27.  PERFORMED REPAIR TO FUSELAGE SKIN BETWEEN FS969.00 - FS985.00 & STR26L - STR26R IAW MHIRJ REO 670-53-00-707. (DEVIATION TO GENERIC REO 670-53-00-290 REV -F)
